# SDR SWIA20230718

- Difficulty date: July 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON LOWER FWD WINDSHIELD SILL BELOW LHS POST     (C-CHECK RO 8/16/2023)    REPAIRED CHAFING DAMAGE TO LOWER FWD WINDSHIELD SILL BELOW LH POST REF. REO 670-53-11-1871 REV. -- DATED 2023-07-21 STEPS 1-6. ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
